# SDR P2EA99012

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 389-397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL FUSELAGE SKIN REPAIR AT BS 389 TO BS 397, STRINGER 4 RT.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 398 TO BS 389, FROM STRINGER 3 RT TO STRINGER 5 RT PER SRM 53-30-3, FIG 9.  (M)
